# SDR DL738021089

- Difficulty date: September 16, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 1,737 hours, 812 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Loose
- Location: Captains L-1
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT EXCESSIVE WIND NOISE TURNED INTO EXTREME SQUEAL AT 10000 FEET AND ABOVE. PRESSURIZATION APPEARED NORMAL.    ---RETORQUED CAPTS L-1 AND PRESURIZED AIRCRAFT OK FOR SVC
